# SDR CALA2014021000174

- Difficulty date: February 9, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 49,985 hours, 16,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2280
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FOUND OIL CANNING AT RT SIDE BETWEEN STRINGERS 14RT & 15RT, 6 INCHES X 4 AT WL 240 APPROXIMATELY.  COMPLIED WITH INTERIM REPAIR TO BS 1016 APB WEB AT WL 241, RBL 52 IAW ECRA 5380-01101.
